Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Estimates on the mapping function and its derivatives in conformal mapping of nearly circular regions


Author: E. J. Specht
Journal: Trans. Amer. Math. Soc. 71 (1951), 183-196
MSC: Primary 30.0X
DOI: https://doi.org/10.1090/S0002-9947-1951-0043903-6
MathSciNet review: 0043903
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Ludwig Bieberbach, Über die konforme Kreisabbildung nahezu kreisformiger Bereichen Sitzungsberichte der Preussichen Akademie der Wissenschaften, Mathematisch-Physikalishe Klasse (1924) pp. 181-188.
  • [2] J. Ferrand, Sur la déformation analytique d'un domaine, C. R. Acad. Sci. Paris vol. 221 (1945) pp. 132-134. MR 0013798 (7:201e)
  • [3] F. Höhndorf, Verfahren zur Berechnung des Auftriebes gegebener Tragflächen-Profile, Zeitschrift für Angewandte Mathematik und Mechanik vol. 6 (1926) pp. 265-283.
  • [4] A. R. Marchenko, Sur la représentation conforme, C. R. (Doklady) Acad. Sci. URSS. vol. 1 (1935) pp. 289-290.
  • [5] F. Riesz and M. Riesz, Über die Randwerte einer analytischen Funktion, Comptes Rendus du Quatrième Congrès des Mathématiciens Scandinaves à Stockholm, 1916, pp. 27-44.
  • [6] F. Riesz, Über die Randwerte analytischer Funktionen, Math. Zeit. vol. 17 (1923) pp. 87-95.
  • [7] W. Seidel, Über die Ränderzuordnung bei konformen Abbildungen, Math. Ann. vol. 104 (1931) pp. 183-243. MR 1512661
  • [8] T. Theodorsen, Theory of wing sections of arbitrary shape, National Advisory Committee for Aeronautics Technical Report no. 411, 1931.
  • [9] T. Theodorsen and I. E. Garrick, General potential theory of arbitrary wing sections, National Advisory Committee for Aeronautics Technical Report no. 452, 1934.
  • [10] S. E. Warschawski, Über das Randverhalten der Ableitung der Abbildungsfunktion bei konformer Abbildung, Math. Zeit. vol. 35 (1932) pp. 321-456. MR 1545302
  • [11] -, On the higher derivatives at the boundary in conformal mapping, Trans. Amer. Math. Soc. vol. 38 (1935) pp. 310-340. MR 1501813
  • [12] -, On Theodorsen's method of conformal mapping of nearly circular regions, Quarterly of Applied Mathematics vol. 3 (1945) pp. 12-28.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30.0X

Retrieve articles in all journals with MSC: 30.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1951-0043903-6
Article copyright: © Copyright 1951 American Mathematical Society

American Mathematical Society